# SDR USAA2010102192334

- Difficulty date: October 9, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347821520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - LEVEL 2 GALVANIC CORROSION ON LONGERON BEAM AT FR 74 TO 76, Y1447.8.  REPLACED  LONGERON BEAM AT FR 74 TO 76, Y1447.8 IAW A330 SRM 51-42-11.
